# SDR ASAA0892771

- Difficulty date: March 7, 2008
- Submitted: March 27, 2008
- Operation: Air carrier
- Aircraft: N323AS
- Make and model: Boeing 737990
- Aircraft serial: 30021
- Aircraft time: 16,445 hours, 6,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 146A750219
- Condition: Corroded
- Location: Bs 727f-727i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT LT FLOOR TO SIDEWALL TRANSITION PANEL (SIDEPANEL) HAS MULTIPLE AREAS OF CORROSION STA 727G AREA.  CUT OUT DAMAGED SECTION OF SIDEPANEL.  LOCATED DRILLED INSTALLED A REPLACEMENT SIDEPLATE AND SPLICE PARTS IAW B737 900 SRM 53 00 53 PG 202 FIG 202 PG 204 REPAIR 5 TABLE 201.
